# SDR CALA0000910

- Difficulty date: June 15, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N13066
- Make and model: Doug DC-10-30
- Aircraft serial: 46591
- Aircraft time: 92,204 hours, 14,622 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN LT WING O/B FLAP INTERNAL AFT ANGULAR BRACKET.  THE BRACKET WAS REPLACED IAW SRM 51-31-01.
